# SDR SIMA20140130005

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,798 hours, 20,712 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Out Of Rig
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR CRACKED OPEN 11/2 OR SO WITH EICAS SHOWING DOOR CLOSED.  RIGGED APU INLET DOOR IAW AMM 49-14-19, OPERATIONS CHECKED GOOD.
